# SDR SWIA2021070959405

- Difficulty date: April 27, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING PANEL 542AZ HAS EVIDENCE OF CORROSION IN SEVERAL LOCATIONS (MARKED).     (C-CHECK RO 7/7/2021)    LH WING PANEL 542AZ CORRODED BEYOND LIMITS, REPLACED WITH NEW. NEW PANEL FASTENER HOLES DRILLED IAW CRJ900 SRM 51-40-11-001-001-A01.
